Alert archive / New York / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 113, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Aug 7, 2019, 3:52 PM EDT for 4 counties in New York. It was in force for 38 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2019, 3:52 PM EDT (19:52 UTC)
- Expired
- Aug 7, 2019, 4:30 PM EDT
- In force
- 38 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Columbia County, NY, Dutchess County, NY, Greene County, NY, Ulster County, NY
The radar
The Albany radar (KENX), 67 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 3:54 PM EDT | TSTM WND DMG | 2 Wnw Hurley, NY | WIRES DOWN ON A VEHICLE AT HURLEY MOUNTAIN ROAD AND DUG HILL ROAD |
| Aug 7, 4:13 PM EDT | TSTM WND DMG | 2 S Saugerties, NY | WIRES DOWN ON AN UNOCCUPIED VEHICLE ON DELAWARE AVENUE IN GLASCO |
| Aug 7, 4:14 PM EDT | TSTM WND DMG | Red Hook, NY | TREES DOWN |
| Aug 7, 4:25 PM EDT | TSTM WND DMG | Rosendale Village, NY | TREE AND WIRES DOWN ON ROUTE 32 |
| Aug 7, 4:34 PM EDT | TSTM WND DMG | Rhinebeck, NY | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 7, 2:10 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.9 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 936 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
261 WUUS51 KALY 071952 SVRALY NYC021-027-039-111-072030- /O.NEW.KALY.SV.W.0113.190807T1952Z-190807T2030Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Albany NY 352 PM EDT Wed Aug 7 2019 The National Weather Service in Albany has issued a * Severe Thunderstorm Warning for... Northeastern Ulster County in east central New York... Northwestern Dutchess County in east central New York... Southwestern Columbia County in east central New York... Southeastern Greene County in east central New York... * Until 430 PM EDT. * At 352 PM EDT, a severe thunderstorm was located over Hurley, or near Kingston, moving northeast at 25 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Kingston, Saugerties, Rhinebeck, Hurley, Woodstock, Clermont, Red Hook, High Falls, Tillson, West Hurley, Saugerties South, Port Ewen, Lake Katrine, Olivebridge, Rosendale, Marbletown, Veteran, Germantown, Tivoli and Centerville. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Large hail and damaging winds and continuous cloud to ground lightning is occurring with this storm. Move indoors immediately. Lightning is one of nature's leading killers. Remember, if you can hear thunder, you are close enough to be struck by lightning. Please report hail size...damaging winds and reports of trees down to the National Weather Service by email at Alb.Stormreport@noaa.gov... On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany && LAT...LON 4192 7427 4221 7398 4205 7375 4180 7408 TIME...MOT...LOC 1952Z 217DEG 21KT 4191 7410 HAIL...0.75IN WIND...60MPH $$ KSL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 2:15 PM EDT, 1 hour 37 minutes earlier.
Area forecast discussion, Aug 7, 2:15 PM EDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION National Weather Service Albany NY 215 PM EDT Wed Aug 7 2019 .SYNOPSIS... A low pressure system and upper level trough will move eastward across the area today, bringing widespread showers and thunderstorms. Some of the thunderstorms could be severe and produce locally heavy rainfall. Mainly scattered showers and some thunderstorms are expected Thursday into Thursday night, as a cold front moves through the region. Friday will feature drier, cooler, and less humid conditions in wake of the cold front. && .NEAR TERM /THROUGH TONIGHT/... As of 215 PM EDT...Severe Thunderstorm Watch #561 issued for entire area (outside of Herkimer/Hamilton Counties) through 9 PM EDT. Scattered thunderstorms starting to develop across the Catskills, Capital Region and western New England so far early this afternoon. One storm has grown tall enough to produce some severe hail and has shown some signs of rotation as well. Temps have reached into the lower 80s for valley areas and SPC Mesoscale analysis is showing SBCAPE vales of 1500-2500 J/kg (MLCAPE generally 500-1500 J/kg across the area). Despite the abundant instability, other factors are not so favorable for widespread severe storms, as mid level lapse rates are mainly under under 6 C/km and 0-6 km bulk shear is under 30 kts. One factor that is a wild card is how the 2 upper impulses will affect the mode and coverage of severe weather. The upper impulse in western NY and the other in the mid to southern Appalachians are well defined but if the southern impulse dominates, will it rob our region of some moisture and instability? Will the overall vorticity within the upper impulses support some enhanced shear for an isolated tornado? CAMs do show decent coverage of storms this afternoon and evening but they have had mixed success at predicting coverage and intensity the entire summer. Along with the potential for severe storms, will also mention locally heavy rainfall, as PWAT anomalies are forecast from the GEFS to be around +1 to +2 STDEV. Some areas will receive multiple rounds of thunderstorms into this evening, so repeated downpours could lead to flooding of some low lying and urban/poor drainage areas. Isolated flash flooding is also possible, especially for locations that experience multiple rounds of convection. Model guidance now indicating the bulk of the showers/thunderstorms, as well as the severe threat, should diminish before midnight. Just some isolated to scattered showers and maybe a thunderstorm expected after midnight. && .SHORT TERM /THURSDAY THROUGH FRIDAY/... A broad upper level trough will still be in place across the region on Thursday, so we kept in mention of scattered showers and thunderstorms especially during peak diurnal heating of afternoon into early evening. It will remain warm and humid, as we will have to wait until a stronger northern stream trough and associated cold front push through Thursday night before a drier/cooler air mass is ushered in. A potent short wave and associated upper jet max will be approaching our region, but not until late evening into the overnight hours. So the threat of any severe storms looks to be low, since instability should wane by the time the short wave reaches eastern NY and western New England. Will mention mainly scattered showers with isolated thunderstorms through Thursday night. Finally, cooler and drier air will filter in on Friday associated with W-NW flow. While temperatures will be only slightly cooler than previous days, humidity levels will be noticeably lower, with dewpoints dropping into the 50s and even some 40s across the higher terrain. A persistent west-northwest breeze will make it feel cooler as well. An additional short wave trough is forecast to move through during the afternoon, but due to limited moisture and instability, only isolated to widely scattered showers are expected. An isolated thunderstorm cannot be ruled out, although any storms will be low- topped due to the drier air mass in place. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... A mean longwave trough will persist over eastern Canada, the Great Lakes region and the Northeast for the upcoming weekend and into early next week with a cyclonic flow of cooler and drier air. Friday night into Saturday...Northwest flow will persist aloft, as a short-wave will rotate around the upper low centered over central Quebec. After a cool and dry night, some instability showers timed to the diurnal heating may form over the southern Adirondacks, southern Greens and western Mohawk Valley. Sunshine will mix with clouds, as H850 temps will be -1 to -2 STDEVs below normal based on the 00Z GEFS. It will also be breezy with temps running close to 5 degrees below normal. Humidity levels will be very comfortable. Lows Friday night will be in the 50s with some upper 40s over the southern Adirondacks, eastern Catskills, and southern Greens. Highs Saturday will be in the mid 60s to lower 70s over the higher terrain, and generally mid and upper 70s over the valley areas. Saturday night into Sunday...High pressure builds in at the surface from the OH Valley and Great Lakes Region, as heights start to rise aloft. A mainly dry Sunday is expected outside of a few isolated showers or sprinkles over the southern Adirondacks during the afternoon with the cold pool still aloft. H850 temps will still be in the +11C to +14C range according to the latest 00Z GFS. Lows will be in the upper 40s to mid 50s with highs in the upper 70s to lower 80s in the valleys and over the hills with mid 60s to mid 70s over the mtns. More sun than clouds is expected. Sunday night into Monday...The mid and upper level flows flattens briefly ahead of the next mid and upper level trough that approaches from the Great Lakes Region and central Canada. Some clouds may increase Sunday night with a cold front moving across the region during the late morning into the afternoon. Some isolated showers are possible especially outside of the Capital District and the mid Hudson Valley. The low-level moisture is not impressive with this front. Lows will be mainly in the 50s with a few upper 40s over the southern Dacks. Some warm advection ahead of the cold front and the mid and upper level trough will allow highs to be near or slightly above normal with upper 70s to lower 80s in the lower elevations with a few mid 80s over the mid Hudson Valley, and upper 60s to 70s over the higher terrain. Monday night into Tuesday...The isolated showers should end early Monday night with the frontal passage, as cyclonic flow encompasses the region again with a reinforcing surge of cold advection. We leaned closer to the latest 00Z ECMWF with a drier TUE, but kept slight chance PoPs in due the slower timing of the GFS and Ensembles of the frontal passage. Temps may trend cooler compared to the seasonal values we have in the forecast here. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... A low pressure system and a cold front will bring scattered to numerous showers and thunderstorms this afternoon into early evening. Showers have developed near KALB while other scattered showers in southern NY and western New England are developing and tracking toward KPOU and KPSF, likely to get to those sites between 19Z-21Z. They will likely strengthen into thunderstorms once they approach KPSF and KPOU and included MVFR ceilings and visibilities in thunderstorms there. The thunderstorms will approach KGFL a little later but still, sometime between 20Z-22Z. After about 22Z, there may be additional scattered showers and thunderstorms but that depends on what develops upstream. So, including VCSH at all sites into this evening through about 06Z with the option to amend TAFs if thunderstorms linger beyond 21Z-22Z. Some thunderstorms could have gusty winds at or above 35 Kt. After 06Z, most of the showers and thunderstorms should be weakened and dissipated but MVFR ceilings and visibilities will prevail with the lingering low level moisture, through about 14Z. VFR ceilings and visibilities return after about 14Z and continue through midday Thursday. Winds will be south at around 10 Kt this afternoon, but gusty to 35 Kt or more possible in thunderstorms, then becoming light tonight. Winds become west to southwest at less than 10 Kt Thursday morning. Outlook... Wednesday Night: High Operational Impact. Likely SHRA...TSRA. Thursday: Moderate Operational Impact. Chance of SHRA...TSRA. Thursday Night: Moderate Operational Impact. Chance of SHRA...TSRA. Friday to Sunday: No Operational Impact. NO SIG WX. && .FIRE WEATHER... A low pressure system and upper level trough will move eastward across the area today, bringing widespread showers and thunderstorms. Some of the thunderstorms could be severe and produce locally heavy rainfall. Mainly scattered showers and some thunderstorms are expected Thursday into Thursday night, as a cold front moves through the region. Friday will feature drier, cooler, and less humid conditions in wake of the cold front. Minimum relative humidity values this afternoon will only be around 60 to 75 percent. RH values will increase to near 100 percent tonight, then drop to minimum values of around 55 to 65 percent on Thursday. Winds today will be southerly around 5 to 10 mph, decreasing to less than 5 mph tonight. Winds on Thursday will become southwest around 5 to 10 mph. && .HYDROLOGY... Widespread showers and thunderstorms will occur today, mainly during the afternoon and evening hours, as a low pressure system moves across the region. With an anomalously moist air mass in place, locally heavy rainfall will be possible this afternoon into this evening associated with downpours from thunderstorms. While amounts will vary due to the convective nature of the rainfall, widespread rainfall amounts of around 0.5 to 1.0 inches are forecast through tonight. Locally higher amounts will occur where thunderstorms repeatedly move across the same areas. There could be some low lying, urban/poor drainage flooding where the heaviest downpours occur and repeat. Isolated flash flooding is also possible this afternoon and evening. Additional scattered showers and thunderstorms are expected on Thursday into Thursday night associated with a cold front passage, but should cause any hydro problems. Mainly drier weather is expected from Friday through the upcoming weekend, with only isolated or widely scattered light showers occurring at times. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...JPV NEAR TERM...Frugis/NAS/JPV SHORT TERM...JPV LONG TERM...Wasula AVIATION...NAS FIRE WEATHER...JPV HYDROLOGY...JPV
Hazardous weather outlook, Aug 7, 4:46 AM EDT, 11 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 446 AM EDT Wed Aug 7 2019 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-081100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster- Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 446 AM EDT Wed Aug 7 2019 This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, eastern New York and southern Vermont. .DAY ONE...Today and tonight. There is a Slight Risk for severe thunderstorms today, mainly during the afternoon and evening hours. The main threat is damaging winds, although large hail and even an isolated tornado is also possible. Locally heavy rainfall associated with downpours from thunderstorms could lead to minor flooding of low lying, urban and poor drainage areas, especially this afternoon and evening. Isolated flash flooding is possible, mainly where thunderstorms repeatedly move across the same areas. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a chance of non severe thunderstorms Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed today.
In the hours before
Local storm report, Aug 7, 3:20 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
320 PM EDT WED AUG 07 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 PM TSTM WND DMG 1 NW RENSSELAER 42.65N 73.75W
08/07/2019 ALBANY NY METEOROLOGIST
TREE DOWN ON WATER STREET NEAR COLUMBIA STREET IN
DOWNTOWN ALBANY
&&
EVENT NUMBER ALY1902622
DBTLocal storm report, Aug 7, 3:46 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
346 PM EDT WED AUG 07 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM TSTM WND DMG 3 NW COPAKE 42.13N 73.59W
08/07/2019 COLUMBIA NY 911 CALL CENTER
TREE DOWN ON COUNTY ROUTE 7.
&&
EVENT NUMBER ALY1902623
SNDSpecial weather statement, Aug 7, 3:46 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Albany NY
346 PM EDT Wed Aug 7 2019
CTZ001-MAZ025-072030-
Northern Litchfield-Southern Berkshire-
346 PM EDT Wed Aug 7 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BERKSHIRE COUNTY...
At 346 PM EDT, a strong thunderstorm was located near Sheffield, or 7
miles southeast of Great Barrington, moving northeast at 25 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Sheffield, Otis, Sandisfield, Ashley Falls, New Marlborough,
Monterey, Tyringham, Sodom, East Sheffield, Hartsville, Konkapot,
Gomorrah, North Otis, Montville, Southfield, East Otis, Cold Spring,
South Sandisfield, Otis Wood Lanes and Leisure Lee.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4224 7301 4216 7303 4215 7303 4215 7307
4213 7307 4212 7306 4199 7323 4208 7338
4232 7321 4234 7314 4228 7300 4225 7300
TIME...MOT...LOC 1946Z 217DEG 21KT 4211 7328
KSLLocal storm report, Aug 7, 3:47 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBANY NY
347 PM EDT WED AUG 07 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM TSTM WND DMG 3 NW COPAKE 42.13N 73.59W
08/07/2019 COLUMBIA NY 911 CALL CENTER
TREE DOWN ON COUNTY ROUTE 7.
&&
CORRECTED EVENT TIME
EVENT NUMBER ALY1902623
SNDLocal storm report, Aug 7, 3:48 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
348 PM EDT WED AUG 07 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 PM HAIL WATERVLIET 42.72N 73.71W
08/07/2019 M1.00 INCH ALBANY NY TRAINED SPOTTER
QUARTER SIZE HAIL ON 6TH AVE
&&
EVENT NUMBER ALY1902624
DBTLocal storm report, Aug 7, 3:50 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
350 PM EDT WED AUG 07 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0209 PM TSTM WND DMG 1 ENE WATERVLIET 42.73N 73.69W
08/07/2019 RENSSELAER NY TRAINED SPOTTER
TREE SNAPPED AND FELL ON A CAR ON 3RD ST IN DOWNTOWN
TROY
&&
EVENT NUMBER ALY1902625
DBTThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 8:23 PM EDT | Special Weather Statement | ALY | Ulster | 37 min |
| Aug 6, 9:46 PM EDT | Special Weather Statement | ALY | Ulster | 44 min |
| Aug 7, 1:39 PM EDT | Special Weather Statement | ALY | Rensselaer | 51 min |
| Aug 7, 1:45 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Rensselaer | 30 min |
| Aug 7, 1:54 PM EDT | Areal Flood Advisory | ALY | Albany, Rensselaer | 2 hr |
| Aug 7, 2:15 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Rensselaer | 18 min |
| Aug 7, 2:17 PM EDT | Special Weather Statement | ALY | Dutchess | 43 min |
| Aug 7, 2:21 PM EDT | Special Weather Statement | ALY | Herkimer | 54 min |
| Aug 7, 2:34 PM EDT | Special Weather Statement | ALY | Dutchess | 41 min |
| Aug 7, 2:38 PM EDT | Special Weather Statement | ALY | Rensselaer | 37 min |
| Aug 7, 2:41 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Dutchess | 49 min |
| Aug 7, 3:13 PM EDT | Special Weather Statement | ALY | Ulster | 47 min |
| Aug 7, 3:14 PM EDT | Special Weather Statement | ALY | Fulton | 61 min |
| Aug 7, 3:21 PM EDT | Severe Thunderstorm Warning | ALY | Ulster | 39 min |
| Aug 7, 3:24 PM EDT | Severe Thunderstorm Warning | ALY | Columbia | 40 min |
| Aug 7, 3:35 PM EDT | Severe Thunderstorm Warning | ALY | Ulster | 40 min |
| Aug 7, 3:46 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Montgomery | 29 min |
| Aug 7, 3:49 PM EDT | Severe Thunderstorm Warning | ALY | Columbia | 41 min |
| Aug 7, 4:11 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Dutchess, Ulster | 49 min |
| Aug 7, 4:16 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Montgomery | 29 min |
| Aug 7, 4:22 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Saratoga, Warren | 38 min |
| Aug 7, 4:23 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer | 52 min |
| Aug 7, 4:33 PM EDT | Areal Flood Advisory | ALY | Dutchess, Ulster | 3 hr |
| Aug 7, 4:42 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Montgomery, Saratoga, Schenectady | 33 min |
| Aug 7, 5:03 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Dutchess | 29 min |
| Aug 7, 5:09 PM EDT | Special Weather Statement | ALY | Warren | 66 min |
| Aug 7, 5:16 PM EDT | Special Weather Statement | ALY | Saratoga | 59 min |
| Aug 7, 5:46 PM EDT | Special Weather Statement | ALY | Fulton | 59 min |
| Aug 7, 6:03 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Washington | 57 min |
| Aug 7, 6:11 PM EDT | Special Weather Statement | ALY | Herkimer | 64 min |
| Aug 7, 7:00 PM EDT | Areal Flood Advisory | ALY | Saratoga, Washington | 50 min |
| Aug 7, 7:02 PM EDT | Special Weather Statement | ALY | Washington | 43 min |
| Aug 7, 7:23 PM EDT | Special Weather Statement | ALY | Washington | 52 min |
| Aug 7, 7:50 PM EDT | Areal Flood Advisory | ALY | Schoharie | 2 hr |
Nearby
Severe Thunderstorm Warnings in New York, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.